# SDR 99ZZZX807

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125001
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR ACTUATOR, MFG MENASCO, LEAKING CAUSING SYSTEM HYDRAULIC FLUID TO DRAIN.  CREW HAD TO RELY ON BACKUP SYSTEM TO EXTEND LANDING GEAR DOOR.  RE:  QXEA.
